# SDR SWAA2021021540527

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Chafed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON RAIL AT AFT CARGO BAY BS806 LBL3 WL159. / REPAIRED RAIL AT AFT CARGO BAY BTW B/S 787 - B/S 847 LBL3 WL159 IAW SRM 53-00-53-2R-2 REPAIR 2 AND DWG 146A7500 REV AND DWG 146A7503 REV: 5900U 16JAN21
